# SDR REXA2016082101591

- Difficulty date: August 21, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FWD J ANGLE CORRODED.  REMOVED & INSTALLED NEW SERVICEABLE J-ANGLE IAW SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01.
